# SDR CHQA201200034

- Difficulty date: January 19, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 26,622 hours, 22,068 cycles
- Engine: Allsn AE3007A
- Engine time: 17,121 hours, 15,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530643401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CENTER OMEGA BEAM AT FRAME 25 WAS FOUND TO BE CORRODED.  THE CENTER OMEGA BEAM AT FRAME 25 WAS REPAIRED IN ACCORDANCE WITH SRM 53-00-10.
